MAUDE Adverse Event Report: STRYKER GMBH STANDARD LAG SCREW OMEGA 105MM LENGTH; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH STANDARD LAG SCREW OMEGA 105MM LENGTH; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 3362-5-105
Health Effect - Clinical Code No Information (3190)
Date of Event 12/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event that standard lag screw omega 105mm length was alleged of device deformed could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.A device inspection was not possible since the affected device was not returned and no other evidences were provided for investigation.A deformation of the lag screw can occur if; either the lag screw had not been properly assembled with the lag screw adapter or just inadequate use (over tightening) has resulted in such described deformations.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.If the device is returned or if any additional information is provided, the investigation will be reassessed.Device is not available to stryker.
 
Event or Problem Description
While inserting an omega3, 4 hole plate and 105mm lag screw, the surgeon struggled to get the plate to slide over the lag screw.Upon closer inspection the surgeon noticed that the tabs on the lag screw had sheared off during final insertion.The op tech had been followed, lag screw was drilled and tapped prior to insertion.

Brand Name
STANDARD LAG SCREW OMEGA 105MM LENGTH
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7203667
Report Number0008031020-2018-00046
Device Sequence Number722962
Product Code KTT
UDI-Device Identifier07613327092882
UDI-Public(01)07613327092882(17)220630(10)L13774
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K955306
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number3362-5-105
Device Catalogue Number33625105
Device Lot NumberL13774
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2017
Initial Report FDA Received Date01/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;